MathSciNet Relay Station
MathSciNet bibliographic data
MR423762 65D20 (33A25)
Schett, A. Corrigendum: "Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions'' (Math. Comp. 30 (1976), no. 133, 143–147). Math. Comp. 31 (1977), no. 137, 330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement